Bodhisattva Sen
Bodhisattva Sen
Verified email at stat.columbia.edu - Homepage
Title
Cited by
Cited by
Year
Velocity dispersion profiles of seven dwarf spheroidal galaxies
MG Walker, M Mateo, EW Olszewski, OY Gnedin, X Wang, B Sen, ...
The Astrophysical Journal Letters 667 (1), L53, 2007
3112007
Nonparametric least squares estimation of a multivariate convex regression function
E Seijo, B Sen
The Annals of Statistics 39 (3), 1633-1657, 2011
1372011
Clean kinematic samples in dwarf spheroidals: An algorithm for evaluating membership and estimating distribution parameters when contamination is present
MG Walker, M Mateo, EW Olszewski, B Sen, M Woodroofe
The Astronomical Journal 137 (2), 3109, 2009
1292009
On risk bounds in isotonic and other shape restricted regression problems
S Chatterjee, A Guntuboyina, B Sen
The Annals of Statistics 43 (4), 1774-1800, 2015
1072015
Inconsistency of bootstrap: The Grenander estimator
B Sen, M Banerjee, M Woodroofe
The Annals of Statistics 38 (4), 1953-1977, 2010
1032010
On the unified method with nuisance parameters
B Sen, M Walker, M Woodroofe
Statistica Sinica, 301-314, 2009
1002009
Uncloaking globular clusters in the inner Galaxy
J Alonso-García, M Mateo, B Sen, M Banerjee, M Catelan, D Minniti, ...
The Astronomical Journal 143 (3), 70, 2012
962012
On kinematic substructure in the sextans dwarf spheroidal galaxy
MG Walker, M Mateo, EW Olszewski, JK Pal, B Sen, M Woodroofe
The Astrophysical Journal Letters 642 (1), L41, 2006
832006
Global risk bounds and adaptation in univariate convex regression
A Guntuboyina, B Sen
Probability Theory and Related Fields 163 (1), 379-411, 2015
782015
A computational framework for multivariate convex regression and its variants
R Mazumder, A Choudhury, G Iyengar, B Sen
Journal of the American Statistical Association 114 (525), 318-331, 2019
622019
Covering numbers for convex functions
A Guntuboyina, B Sen
IEEE Transactions on Information Theory 59 (4), 1957-1965, 2012
592012
On matrix estimation under monotonicity constraints
S Chatterjee, A Guntuboyina, B Sen
Bernoulli 24 (2), 1072-1100, 2018
532018
Fractals with point impact in functional linear regression
IW McKeague, B Sen
Annals of statistics 38 (4), 2559, 2010
522010
Adaptive risk bounds in univariate total variation denoising and trend filtering
A Guntuboyina, D Lieu, S Chatterjee, B Sen
The Annals of Statistics 48 (1), 205-229, 2020
51*2020
Nonparametric shape-restricted regression
A Guntuboyina, B Sen
Statistical Science 33 (4), 568-594, 2018
492018
Testing independence and goodness-of-fit in linear models
A Sen, B Sen
Biometrika 101 (4), 927-942, 2014
362014
Divide and conquer in nonstandard problems and the super-efficiency phenomenon
M Banerjee, C Durot, B Sen
Annals of Statistics 47 (2), 720-757, 2019
352019
Change-point in stochastic design regression and the bootstrap
E Seijo, B Sen
Annals of statistics 39 (3), 1580-1607, 2011
352011
The Michigan/MIKE fiber system survey of stellar radial velocities in dwarf spheroidal galaxies: acquisition and reduction of data
MG Walker, M Mateo, EW Olszewski, R Bernstein, B Sen, M Woodroofe
The Astrophysical Journal Supplement Series 171 (2), 389, 2007
352007
A continuous mapping theorem for the smallest argmax functional
E Seijo, B Sen
Electronic Journal of Statistics 5, 421-439, 2011
322011
The system can't perform the operation now. Try again later.
Articles 1–20